# SDR DALA2017040602806

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 777-779
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SEAT TRACK CORRODED BEYOND LIMITS AT BS 777 - 779. CUT OUT DAMAGED AREA AND INSTALLED A THREE LUG REPAIR IAW SRM 53-20-52-2A.
